# SDR MEX2002379

- Difficulty date: December 25, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Engine: Pwa JT8D219
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Stack
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6571 - MEX - DURING TRANSIT DETECTED DAMAGES AT THE EXHAUST AREA OF THE LT ENGINE.  AIRCRAFT WAS SENT TO THE HANGAR.  LT ENGINE WAS REPLACED IAW MM 71-00-02, OPERATIONAL TESTS WERE PERFORMED IAW MM 71-0-01, ALL CORRECT.  (M)
